Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Characteristic multipliers for some periodic differential equations.


Author: T. G. Proctor
Journal: Proc. Amer. Math. Soc. 22 (1969), 503-508
MSC: Primary 34.45
DOI: https://doi.org/10.1090/S0002-9939-1969-0245909-X
MathSciNet review: 0245909
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ja. Adrianova, The reducibility of systems of 𝑛 linear differential equations with quasi-periodic coefficients, Vestnik Leningrad. Univ. 17 (1962), no. 7, 14–24 (Russian, with English summary). MR 0139779
  • [2] Nikolay P. Erugin, Linear systems of ordinary differential equations with periodic and quasi-periodic coefficients, With revisions by the author for the English edition. Translated from the Russian by Scripta Technica, Inc. Translation editor, Richard Bellman. Mathematics in Science and Engineering, Vol. 28, Academic Press, New York-London, 1966. MR 0206356
  • [3] A. E. Gel′man, The reducibility of a certain class of simultaneous differential equations containing quasiperiodic coefficients, Dokl. Akad. Nauk SSSR (N.S.) 116 (1957), 535–537 (Russian). MR 0094501
  • [4] Michael Golomb, Solution of certain nonautonomous differential systems by series of exponential functions, Illinois J. Math. 3 (1959), 45–65. MR 0104874
  • [5] Michael Golomb, Expansion and boundedness theorems for solutions of linear differential systems with periodic or almost periodic coefficients, Arch. Rational Mech. Anal. 2 (1958), 284–308. MR 0104873, https://doi.org/10.1007/BF00277932
  • [6] Jack K. Hale, Oscillations in nonlinear systems, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1963. MR 0150402
  • [7] Philip Hartman, Ordinary differential equations, John Wiley & Sons, Inc., New York-London-Sydney, 1964. MR 0171038
  • [8] I. G. Malkin, Theory of stability of motion, AEC Translation 3352, U. S. Department of Commerce, Washington, 1952.
  • [9] Michael Golomb, Solution of certain nonautonomous differential systems by series of exponential functions, Illinois J. Math. 3 (1959), 45–65. MR 0104874

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245909-X
Article copyright: © Copyright 1969 American Mathematical Society